MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 13.2 (-10.5/3.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 - clinical code 4581: significant reduction of irido-corneal angles.(b)(4).
 
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure the patient experienced excessive vault and significant reduction of irido-corneal angles.At a later date the lens was exchanged for a shorter length lens and the problem was resolved.Cause of the event was reported as patient related factor.
 
Additional Manufacturer Narrative
Corrected data: b3 - date of event: 04-mar-2025.Claim#: (b)(4).
 
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure the patient experienced excessive vault and significant reduction of irido-corneal angles.At a later date the lens was exchanged for a different model lens of a shorter length.The problem was resolved.Cause of the event was reported as unknown.
 
Additional Manufacturer Narrative
Corrected data: a2 - date of birth: (b)(6) 1985.B5 - describe event or problem: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure the patient experienced excessive vault and significant reduction of irido-corneal angles.At a later date the lens was exchanged for a different model lens of a shorter length.The problem was resolved.Cause of the event was reported as unknown.D4 - model #: vticm5 13.2 (-10.5/3.0).Claim#: (b)(4).

Brand Name
EVO/EVO+VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker ave
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key21997453
Report Number2023826-2025-00666
Device Sequence Number18494812
Product Code QCB
UDI-Device Identifier00840311312313
UDI-Public(01)00840311312313(11)240108(17)261231
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5 13.2 (-10.5/3.0)
Device Catalogue NumberVTICM5 13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/27/2025
07/15/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/10/2025
07/15/2025
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45, LOT UNK; FOAM TIP PLUNGER, LOT UNK; INJECTOR MODEL: MSI-PF, LOT # UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexMale